Vol. 110, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characterizations of -spaces

Leslie Foged

Vol. 110 (1984), No. 1, 59–63
Abstract

Two simultaneous generalizations of metric spaces and 0-spaces, the -spaces introduced by O’Meara and the cs-σ-spaces of Guthrie, are shown to be the same.

Mathematical Subject Classification 2000
Primary: 54E18
Milestones
Received: 9 November 1981
Revised: 12 August 1982
Published: 1 January 1984
Authors
Leslie Foged